Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

The interval turnpike property for adjoints

Title data

Faulwasser, Timm ; Grüne, Lars ; Humaloja, Jukka-Pekka ; Schaller, Manuel:
The interval turnpike property for adjoints.
In: Pure and Applied Functional Analysis. Vol. 7 (2022) Issue 4 . - pp. 1187-1207.
ISSN 2189-3756

This is the latest version of this item.

Official URL: Volltext

Related URLs

Project information

Project title:
Project's official titleProject's id
Specialized Adaptive Algorithms for Model Predictive Control of PDEsGR 1569/17-1
Specialized Adaptive Algorithms for Model Predictive Control of PDEsSCHI 1379/5-1
The research was conducted while the third author was visiting University of Bayreuth under Academy of Finland Grant number 310489 held by Lassi Paunonen and supported by a travel grantfrom the Magnus Ehrnrooth FoundationNo information

Project financing: Deutsche Forschungsgemeinschaft

Abstract in another language

In this work we derive an interval turnpike result for adjoints of finite- and infinite-dimensional nonlinear optimal control problems under the assumption of an interval turnpike on states and controls. We consider stabilizable dynamics governed by a generator of a semigroup with finite-dimensional unstable part satisfying a spectral decomposition condition and show the desired turnpike property under continuity assumptions on the first-order optimality conditions. We further give stronger estimates for analytic semigroups and provide a numerical example with a boundary controlled semilinear heat equation to illustrate the results.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Turnpike property; optimal control; nonlinear systems; partial differential equations
Subject classification: Mathematics Subject Classification Code: 93D20, 49K20, 49K40, 93B05, 93B07
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Applied Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Applied Mathematics > Chair Applied Mathematics - Univ.-Prof. Dr. Anton Schiela
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 24 Oct 2022 11:45
Last Modified: 24 Oct 2022 11:45
URI: https://eref.uni-bayreuth.de/id/eprint/72496

Available Versions of this Item